Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 984296, 4 pages

Mathematical Approaches in Advanced Control Theories

1Ministry of Education Key Lab For Intelligent Networks and Network Security (MOE KLINNS Lab), Department of Automation, School of Electronic and Information Engineering, Xi’an Jiaotong University, Xi’an 710049, China
2School of Electronic and Electrical Engineering, BLK S2, Nanyang Technological University, Nanyang Avenue, Singapore 639798
3College of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao 266590, China
4Shanghai Key Laboratory of Power Station Automation Technology, School of Mechatronics Engineering and Automation, Shanghai University, Shanghai 200072, China
5Department of Automation, University of Science and Technology of China, Hefei 230026, China
6Department of Automation, Shanghai Jiaotong University, Shanghai 200240, China

Received 20 September 2012; Accepted 20 September 2012

Copyright © 2012 Baocang Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baocang Ding, Lihua Xie, Weihai Zhang, Xianxia Zhang, Qiang Ling, and Yugeng Xi, “Mathematical Approaches in Advanced Control Theories,” Journal of Applied Mathematics, vol. 2012, Article ID 984296, 4 pages, 2012. doi:10.1155/2012/984296